Connect with others who understand.

sign up log in
About MyBCTeam
Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Am Being Take Off Letrozole And Changed To Aromasin. I Am Worried About Side Effects

I Am Being Take Off Letrozole And Changed To Aromasin. I Am Worried About Side Effects

Does anyone have experience with this drug. Letrozole raised my BP and cholesterol gaining weight, sad , and bone pain .

A MyBCTeam Member said:

Im on letrozol and I'm gaining weight quickly. Also have bone pain, depression, and higher bp.

posted about 2 months ago
A MyBCTeam Member said:

I been taking Letrozole for 1.5 years now the Joint pain is real but been taking krill oils and exercising I get the Prolia shot 2x a year for bone loss that helps the hot flashes are there too. My issue is more of the weight gain I am small framed and 10/15 pounds really shows. But all these meds have similar or worse side effects So its 8.5 more years.

posted 1 day ago
A MyBCTeam Member said:

Letrazole caused my bones to ace my oncologist said this medication strips my bones, thats why the pain. Constant bone scans to see how much bone im losing. Had to stop taking latrazole the pain was too much.

posted 7 days ago
A MyBCTeam Member said:

I was on anastrozole for two months last year and side effects were terrible. Then went to tamoxifen. Still side effects but not as extreme. They are all different for each person. Wish you the best.

posted about 2 months ago
A MyBCTeam Member said:

I have a friend who tried all three and did best on Aromasin. Each women is different -- hopefully Aromasin will be gentle on you.

posted about 2 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in